Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tomh82

I'm Quitting Accutane (again) 37/m

So, with a heavy heart I've decided to quite Accutane (20mg) after just 7 days.

My reasons are for the following side effects:

Extremely dry/red face - My face looks and feels like I've got a really bad sunburn, it's really red.

Very sore / dry / bloodshot eyes - My vision is a little blurry already too.

Headaches - becoming worse every day.

I'm gutted that I'm quitting so early into treatment - I had started a log on here to document my changes and was feeling positive.

If I was to continue with this treatment there's no doubt that the side effects would get a lot worse - and also there's no guarantee that this will fix my skin anyway!!

So that's it, back to the drawing board - I'm just not willing to put myself through all this.

Feel free to ask me any questions, I will close my 'Accutane Log' and look into alternative options.

 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×